# SDR HEEA968278

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5017G
- Make and model: Bell 206L-1
- Aircraft serial: 45228
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Condition: Failed
- Location: Dc Sys
- Component: Marathon
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY HOT LIGHT.  INSPECTED BY ACCESSORY SHOP AND FOUND BATTERY WILL NOT PASS CAPACITY AND WILL NOT EXCEPT A CHARGE.
